# SDR USAA200606001

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 12,191 hours, 9,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH DIAMETER AREA OF CORROSION FOUND AT Y254 AND FRAME 16.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLERS PER SRM 53-00-14, FIG 206.
